# SDR AALA202211186951

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 25,638 hours, 10,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 9070276
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT DIVERTED TO AUS ON ACCOUNT OF WIND DIRECTION AT DFW AND MEL ON ANTI SKID BRAKES. EMERGENCY WAS NOT DECLARED AND AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED PARKING BRAKE SHUT OFF VALVE PER AMM 32-44-21.
